# SDR SWAA2022030425703

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241KF HAS 3 EA AREAS OF PULLED COMPOSITE FACE SHEET PLIES; MRK'D. / REPAIRED AREA'S OF FRAYED FIBERS ON UPPER FACESHEET OF PANEL 241KF. IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1; SRM 53-00-50-2R-0 REPAIR GENERAL
